# SDR MWEA030335

- Difficulty date: August 27, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 50,586 hours, 17,601 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99366511
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL FRAME STATION 541-579 HAS SEVERAL INSERTS PULLING THROUGH, TOP LAYER IS PEELING OFF BOARD AND IS MISSING EDGE FILLER.  REMOVED AND REPLACED INSERTS AND REPLACED EDGE FILLER AND INSTALLED COMPOSITE REPAIR DOUBLER.
